# SDR SWAA2014082631240

- Difficulty date: July 31, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED BETWEEN BS 555 TO 727 LBL 45.5.  R & R SEAT TRACK IAW SRM.
